# SDR CA990719003

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS243311
- Condition: Failed
- Location: Mlg
- Component: 11438004115
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED ON APPROACH TO CYBL, GEAR WAS SELECTED DOWN, ALL GEAR WENT DOWN, ALL LIGHTS ILLUMINATED, BUT PILOT NOTCED LT MAIN DOWN AND LOCKED LIGHT WAS A DIM GREEN.  ON APPROACH TO YVR, GEAR WAS SELECTED DOWN, LT INDICATION WAS NOTED TO BE EVEN DIMMER.  THE PILOT NOTICED, VIEWED THROUGH THE WINDOW, THAT LT GEAR WAS STILL UP.  NO RED IN-TRANSIT LIGHT AND NO WARNING HORN.  MANUAL EXTENSION WAS CARRIED OUT AND THE LT GREEN LIGHT WAS NOTED TO BE NOW OF THE SAME INTENSITY AS THE OTHERS.  MAINTENANCE SWUNG THE GEAR SEVERAL TIMES. THE LT DOWN AND LOCKED LIGHT DIMMED ERRATICALLY.  AT NO TIME DID THE GEAR FAIL TO CYCLE.  THE LT ACTUATOR WAS REPLACED.  GEAR CYCLED WITH NO FAULTS FOUND.
